# SDR SIMA20180716002

- Difficulty date: July 16, 2018
- Submitted: July 17, 2018
- Operation: Air carrier
- Aircraft: N531EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10309
- Aircraft time: 20,067 hours, 14,140 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Insert
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

L BLEED DUCT WARNING MESSAGE ON EICAS WHILE CLIMBING THROUGH 1500 FEET. R ENG BLEED ALSO CLOSED. NO BLEED SOURCE AVAILABLE-C/A-INTERROGATED MDC, FOUND CORRELATED CODE B1-349536. T/S PER FIM 36-21-01. LRU TEST INDICATES MT137 - 100%. REMOVED AND REPLACED CERAMIC INSERTS OF CONNECTORS MT137P1 AND MT136P1 IAW AMM 36-21-00. REF. ETN-CR-06-020, PER FOHMS CHECK BOTH CH A& B OF L BLEED SYS OHM CHECK GOOD. PERF INITION TEST OF BLEED AIR LEAK DETECTION LOOPS, TEST GOOD. ALSO PERFORMED PRESSURIZATION TEST OF AIRCRAFT IAW AMM 21-31-00. NO DEFECTS NOTED AT THIS TIME.
